# SDR AALA20040433

- Difficulty date: April 2, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE ON FRAME 18 AT STATION 1340 HAS 2 INCH BY 2 INCH SECTION OF CORROSION.  REPAIRED FRAME 18 AT SECTION 1340 PER SRM 53-10-13.
